# SDR VNAA2015021100007

- Difficulty date: February 11, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15322
- Aircraft time: 1,315 hours, 1,309 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 73811814
- Part serial: 0480
- Condition: Failed
- Location: Fuel Quantity
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUEL CHANNEL 1/2 FAIL CAUTION MESSAGE IN FLIGHT. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R FUEL QUANTITY GAUGING COMPUTER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
